RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1969, Volume 78(120), Number 4, Pages 501–511 (Mi msb3569)  

On factor-representations of types II and III for commutation relations

V. Ya. Golodets


Full text: PDF file (1177 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1969, 7:4, 491–501

Bibliographic databases:

UDC: 519.4
MSC: 81S05, 81R10, 81R15, 37A35, 46L35
Received: 11.04.1968

Citation: V. Ya. Golodets, “On factor-representations of types II and III for commutation relations”, Mat. Sb. (N.S.), 78(120):4 (1969), 501–511; Math. USSR-Sb., 7:4 (1969), 491–501

Citation in format AMSBIB
\Bibitem{Gol69}
\by V.~Ya.~Golodets
\paper On~factor-representations of types~II and~III for commutation relations
\jour Mat. Sb. (N.S.)
\yr 1969
\vol 78(120)
\issue 4
\pages 501--511
\mathnet{http://mi.mathnet.ru/msb3569}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=241985}
\zmath{https://zbmath.org/?q=an:0174.44702}
\transl
\jour Math. USSR-Sb.
\yr 1969
\vol 7
\issue 4
\pages 491--501
\crossref{https://doi.org/10.1070/SM1969v007n04ABEH001102}


Linking options:
  • http://mi.mathnet.ru/eng/msb3569
  • http://mi.mathnet.ru/eng/msb/v120/i4/p501

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:198
    Full text:53
    References:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020